The unconditional case of the complex S-inequality

Piotr A Nayar, Tomasz Tkocz

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this note we prove the complex counterpart of the S-inequality for complete Reinhardt sets. In particular, this result implies that the complex S-inequality holds for unconditional convex sets. As a by-product we also obtain the S-inequality for the exponential measure in the unconditional case.

Original languageEnglish (US)
Pages (from-to)99-106
Number of pages8
JournalIsrael Journal of Mathematics
Volume197
Issue number1
DOIs
StatePublished - Oct 1 2013

Fingerprint Dive into the research topics of 'The unconditional case of the complex S-inequality'. Together they form a unique fingerprint.

Cite this